# SDR SIMA20130709008

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,169 hours, 31,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIING MX INSPECTION, FOUND THE CAPTAIN’S FLASHLIGHT HOLDER BROKEN.  R & R FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
